Time-interior gradient estimates for quasilinear parabolic equations

Research output: Contribution to journalArticleResearchpeer-review

15 Citations (Scopus)

Abstract

Bounded smooth solutions of the Dirichlet and Neumann problems for a wide variety of quasilinear parabolic equations, including graphical anisotropic mean curvature flows, have gradient bounded in terms of oscillation and elapsed time.
Original languageEnglish
Pages (from-to)351 - 380
Number of pages30
JournalIndiana University Mathematics Journal
Volume58
Issue number1
DOIs
Publication statusPublished - 2009
Externally publishedYes

Cite this